# SDR SWIA200210728

- Difficulty date: February 16, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 36,129 hours, 44,166 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RUDDER AFT OUTBOARD AND INBOARD CABLES SHOW SIGNS OF CORROSION.  REPLACED LEFT RUDDER AFT OUTBOARD AND INBOARD CABLES IAW EMB120 MM 27-00-01.
